Cauchy Problems for Discrete Holomorphic Functions

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1661-8262
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Cauchy Problems for Discrete Holomorphic Functions ; volume:15 ; number:1 ; day:2 ; month:11 ; year:2020 ; pages:1-17 ; date:2.2021
Complex analysis and operator theory ; 15, Heft 1 (2.11.2020), 1-17, 2.2021

Creator
Kiselman, Christer Oscar
Contributor
SpringerLink (Online service)

DOI
10.1007/s11785-020-01025-y
URN
urn:nbn:de:101:1-2020122821392795612744
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:34 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Kiselman, Christer Oscar
  • SpringerLink (Online service)

Other Objects (12)